Semi-contractions des espaces localement compacts et cas des variétés complexes - Archive ouverte HAL Access content directly
Journal Articles Annales de la Faculté des Sciences de Toulouse. Mathématiques. Year : 2013

Semi-contractions des espaces localement compacts et cas des variétés complexes

Abstract

Inspired by papers of Beardon, we give results for fixed points and orbits of contractions and semi-contractions of locally compact connected spaces. More precise results are obtained for the case of complex Kobayashi hyperbolic manifolds.

Dates and versions

hal-01389256 , version 1 (28-10-2016)

Identifiers

Cite

Jean-Jacques Loeb. Semi-contractions des espaces localement compacts et cas des variétés complexes. Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2013, 22 (3), pp.559-572. ⟨10.5802/afst.1382⟩. ⟨hal-01389256⟩
69 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More